# SDR 757BJ0009

- Difficulty date: March 19, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 48,698 hours, 22,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR FRAME AFT WEB CRACKED AT NR 6 DOOR STOP FASTENER LOCATION.  REPAIRED DAMAGE PER SRM 53-00-07.
